Results 1 to 7 of 7
  1. #1
    Miller777 is offline Junior Member
    Join Date
    Jun 2008
    Posts
    55

    Mirtazapine and steroids wise or not need help

    Hi been many years since I posted on this sight i have cycled many times safely with pct after learning from the vets on this sight lol my first attempt at steroids was a deca only yeah a was lucky I found this site well to explain title in haven't cycled for about a year I work as a foreman for large construction company who also looks after social housing. 5th of January I suffered a seizure due to fatigue work load was killing me and i caught a viral infection so now I cant work as I am not allowed to drive for 6 months even though my seizure was provoked and will never happen again so the neurologist says but thats the law so I didn't take this very well as i have worked everyday since I left school all those years ago am 35 btw so doc has put me on mirtazapine 30mg only been on them for a month but they help .
    so the big question is I have Decatest 500 and 10mg dianabol to kick start maybe I should had asked this before purchasing but I haven't started yet. my diet is ok not the best but due to all the stress I am down to 15 stone and looking ok considering I used to be bit of a beast when at my best nearly 17 stone packing some fat though so is it safe to run cycle and what type of dose any help much appreciated

  2. #2
    numbere is offline RETIRED- Knowledgeable member
    Join Date
    May 2014
    Posts
    4,111
    I don't think it's a great idea to cyle while on mirtazapine because it inhibits half a dozen different types of CYP p450 enzymes.

    This many slow down or inhibit hormone synthesis and the metabolism of compounds, most importanly PCT meds.

  3. #3
    Miller777 is offline Junior Member
    Join Date
    Jun 2008
    Posts
    55
    thanks for reply what your saying is if am correct when i finish cycle it would really mess up pct recovery dangerously is there anything i can do to combat this from happening except for coming off the mirtazapine or different steroid to take cheers mate

  4. #4
    numbere is offline RETIRED- Knowledgeable member
    Join Date
    May 2014
    Posts
    4,111
    In general it's not a good idea to cycle while on anti depressants.

    I would't say that it will definitely mess your recovery up, but it's an added risk.

    2d6 is the most important enzyme involved in breaking down nolva, and it's not effected by mirtazapie. That's a huge plus.

    The only way to be sure there won't be any interactions is to not take any meds that reduce metabolism.

  5. #5
    Ryan1986 is offline New Member
    Join Date
    Apr 2016
    Posts
    16
    I was on an array of different anxiety/ anti depressants over the last few years and just recently cut ALL of them completely and went to a supplement that I actually want to partner with now. Long story short ive lost many jobs, had quite a few incidents and have been in Cognitive processing therapy for PTSD for a while now. I feel better now than I ever did on any of them and I can take what I want generally without much worry. By no means am I saying stop taking your scripts, definitely talk to your doc about it but I live in the US and I just told my docs straight up I love this lifestyle and I'm going to do it no matter what you say so either help me do it safely or I will find another doctor. That's even at the VA and man I get nothing but support in terms of them taking care of me even though they don't agree, even blood work Might be a route you could explore also. If you wanna know what I switched to I have no problem posting it but don't wanna seem like I'm selling even though I'm really considering it. Who knows maybe it doesn't even do a ton for me I just know how ive felt all these years on those compounds and being limited by them.

  6. #6
    Miller777 is offline Junior Member
    Join Date
    Jun 2008
    Posts
    55
    Quote Originally Posted by Ryan1986 View Post
    I was on an array of different anxiety/ anti depressants over the last few years and just recently cut ALL of them completely and went to a supplement that I actually want to partner with now. Long story short ive lost many jobs, had quite a few incidents and have been in Cognitive processing therapy for PTSD for a while now. I feel better now than I ever did on any of them and I can take what I want generally without much worry. By no means am I saying stop taking your scripts, definitely talk to your doc about it but I live in the US and I just told my docs straight up I love this lifestyle and I'm going to do it no matter what you say so either help me do it safely or I will find another doctor. That's even at the VA and man I get nothing but support in terms of them taking care of me even though they don't agree, even blood work Might be a route you could explore also. If you wanna know what I switched to I have no problem posting it but don't wanna seem like I'm selling even though I'm really considering it. Who knows maybe it doesn't even do a ton for me I just know how ive felt all these years on those compounds and being limited by them.
    no harm in mentioning the name mate I am in uk since I started the AD my libido has hit the floor witch is an opposite side affect from this drug i have an appointment with doc this monday going to explain this and try and get my bloods done without mentioning my steroid history as they would be difficult with me so think am gonna start the cycle see what happens not sure what to start dose of the 10mg dianabol am just sticking with th 500 split twice a week hopefully it doesnt **** me up at the end but having no libido with a really hot wife aint no fun
    Last edited by Miller777; 04-07-2016 at 05:34 AM.

  7. #7
    Ryan1986 is offline New Member
    Join Date
    Apr 2016
    Posts
    16
    Yea, those scripts always wrecked my sex life in one way or another. I always had sexual side effects and I tried many different ones. I am much happier going off of them and maybe what I switched to is helping its hard for me to say really, could be a placebo effect but all I know is theres a difference and I feel great. Have you considered Caber? What I went to was called EHT from a company called Nerium, nothing shady about it can buy it like any supplement at Walmart. I have an account that lets me direct friends to try it and it gives me a credit towards a discount on mine so have no problem giving that to you privately either. I was in a dark place for a long time it sucks, be glad to help in any way I can.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •